Piecewise Linear Paths Among Convex Obstacles.

J. Matousek; O. Schwarzkopf; M. de Berg

Discrete & computational geometry (1995)

  • Volume: 14, Issue: 1, page 9-30
  • ISSN: 0179-5376; 1432-0444/e

How to cite


Matousek, J., Schwarzkopf, O., and Berg, M. de. "Piecewise Linear Paths Among Convex Obstacles.." Discrete & computational geometry 14.1 (1995): 9-30. <http://eudml.org/doc/131390>.

author = {Matousek, J., Schwarzkopf, O., Berg, M. de},
journal = {Discrete & computational geometry},
number = {1},
pages = {9-30},
title = {Piecewise Linear Paths Among Convex Obstacles.},
url = {http://eudml.org/doc/131390},
volume = {14},
year = {1995},

AU - Matousek, J.
AU - Schwarzkopf, O.
AU - Berg, M. de
TI - Piecewise Linear Paths Among Convex Obstacles.
JO - Discrete & computational geometry
PY - 1995
VL - 14
IS - 1
SP - 9
EP - 30
UR - http://eudml.org/doc/131390
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.